1 doctor weighed in:

I took plan b on Sunday and it is now Saturday (6 days) and now I am experiencing light period like cramps and brownish spotting.Is this normal?

1 doctor weighed in
Dr. Robert Kwok
Pediatrics

In brief: May be normal

Taking Plan B (or any other emergency contraceptive pill) can alter the timing of the current cycle and of the upcoming cycle.
One should check a home urine pregnancy 3 weeks after taking Plan B, to make sure one is not pregnant. Pregnancy tests are sold in stores everywhere. Also, if having sex, one should be sure to use good contraception all the time, so that Plan B is not needed in the future.

In brief: May be normal

Taking Plan B (or any other emergency contraceptive pill) can alter the timing of the current cycle and of the upcoming cycle.
One should check a home urine pregnancy 3 weeks after taking Plan B, to make sure one is not pregnant. Pregnancy tests are sold in stores everywhere. Also, if having sex, one should be sure to use good contraception all the time, so that Plan B is not needed in the future.
Dr. Robert Kwok
Dr. Robert Kwok
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors